# SDR SWAA2025081303565

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 37,234 hours, 18,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: LIGHT
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS C/B BROKEN OFF.   R & R CABIN EMERGENCY LIGHT BREAKER IAW WDM #33-51-11. OPS CK GOOD. ALSO SWPM 20-30-00.
